# SDR YENA2023011300035

- Difficulty date: January 10, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 5,723 hours, 1,099 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 70645A020001
- Part serial: 7064504450
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,727 hours, 1,100 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#187, LAS-BOS. (ETOPS) (AIRCRAFT DIVERTED TO LAX)  'ON DESCENT APPROACH AND LANDING AIR BLEED ABNORMAL AND AIR ENG 1 HP VALVE FAULT (HIGH-PRESSURE VALVES (HPV) ); PERFORMED ENG RUN ON #1 ENGINE, PERFORMED LEAK AND OPS CHECK OF HP VALVE IAW AMM 71-00-00. GROUND VERIFICATION COMPLETED, REF LP 3509913, ITEM 2 (ACCOMPLISHED LEAK CHECK OF #1 ENG HYD SUCTION LINE IAW AMM 29-11-39. NO LEAK NOTED) FOR MX ACCOMPLISHED. THIS CLEARS MDDR 497620. THE PLACARD WAS REMOVED, AND MX-4 WAS UPDATED. MCC BOB CONTACTED. OPS CHECK SATISFACTORY.' (SUPPLEMENTAL INFORMATION ADDED TO ENGINE INFORMATION)
